# SDR DALA2021030101159

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 80,055 hours, 14,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 1813 MAINTENANCE FOUND LLCR EXIT SIGN NOT INSTALLED PER MOD PAPER WORK SPECIFICATIONS. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT SIGN ASSEMBLY UNDER THE STAIRS. SYSTEM OPERATION IS NORMAL. (LP 7621254)
